Research Repository

Harmonic numbers of order two

Sofo, Anthony (2012) Harmonic numbers of order two. Miscolc Mathematical Notes, 13 (2). pp. 499-514. ISSN 1787-2413

[img] Text
mmn_430.pdf - Accepted Version
Restricted to Repository staff only

Download (284kB)
Item Type: Article
Uncontrolled Keywords: ResPubID26048, natural numbers, sum of the reciprocals, harmonic series
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > VU College
Depositing User: Ms Phung.T Tran
Date Deposited: 21 Jul 2014 06:05
Last Modified: 19 Sep 2014 04:34
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar